RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1962, Volume 146, Number 4, Pages 757–760 (Mi dan27050)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Categories of group representations and the classification problem of irreducible representations

I. M. Gel'fand, M. I. Graev


Full text: PDF file (629 kB)

Bibliographic databases:
Received: 03.07.1962

Citation: I. M. Gel'fand, M. I. Graev, “Categories of group representations and the classification problem of irreducible representations”, Dokl. Akad. Nauk SSSR, 146:4 (1962), 757–760

Citation in format AMSBIB
\Bibitem{GelGra62}
\by I.~M.~Gel'fand, M.~I.~Graev
\paper Categories of group representations and the classification problem of irreducible representations
\jour Dokl. Akad. Nauk SSSR
\yr 1962
\vol 146
\issue 4
\pages 757--760
\mathnet{http://mi.mathnet.ru/dan27050}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0142668}


Linking options:
  • http://mi.mathnet.ru/eng/dan27050
  • http://mi.mathnet.ru/eng/dan/v146/i4/p757

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Gel'fand, “Representations of the full linear group over a finite field”, Math. USSR-Sb., 12:1 (1970), 13–39  mathnet  crossref  mathscinet  zmath
    2. A. N. Panov, “Representations of Gelfand–Graev type for the unitriangular group”, J. Math. Sci., 206:5 (2015), 570–582  mathnet  crossref  mathscinet
  • Number of views:
    This page:81
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020